# SDR HALA2011122000603

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 84,985 hours, 15,288 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAULT LIGHT ON AFTER APU START AND RUN LIGHT ON.  APU SHUTDOWN WITH APU FAULT LIGHT ON AND EICAS MESSAGE.  PERFORMED BITE TEST, STARTED NORMALLY, NO FAULTS, STARTED BOTH A/C ENGINES, NO FAULTS.  APU OPS NORMAL IAW AMM 49-11-00-802.
